# SDR CA050322006

- Difficulty date: March 22, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: PS400010
- Part serial: 408374
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ELT RECERTIFICATION THE G SWITCH FUNCTION FAILED THE REQUIRED G FORCE TEST.  WE HAVE SINCE FOUND SEVERAL G SWITCH FAILURES. THE ELT'S WERE SENT BACK TO THE MFG FOR REPAIR.
